11 doctors weighed in:
Why does welbutrin causr palapatations?
11 doctors weighed in

Dr. Francine Yep
Family Medicine
5 doctors agree
In brief: Adrenalin
Wellbutrin (bupropion) builds up norepinephrine, which is basically adrenalin, the "fight or flight" message in our bodies.
It's like stepping on the gas: more alert, more energy, revving up our bodies for action -- which can include faster heart rate. Talk with your doc about your side effects.

In brief: Adrenalin
Wellbutrin (bupropion) builds up norepinephrine, which is basically adrenalin, the "fight or flight" message in our bodies.
It's like stepping on the gas: more alert, more energy, revving up our bodies for action -- which can include faster heart rate. Talk with your doc about your side effects.
Dr. Francine Yep
Dr. Francine Yep
Thank
Dr. Robert Vogt Lowell
Pediatrics - Cardiology
4 doctors agree
In brief: It is a stimulant
Wellbutrin (bupropion) is a form of amphetamine and therefore a stimulant.
As a stimulant it may increase your blood pressure and heart rate (much in the way caffeine does) and this may make you aware of your heartbeat (we are usually not aware of our heartbeat) giving you a sensation of palpitations.

In brief: It is a stimulant
Wellbutrin (bupropion) is a form of amphetamine and therefore a stimulant.
As a stimulant it may increase your blood pressure and heart rate (much in the way caffeine does) and this may make you aware of your heartbeat (we are usually not aware of our heartbeat) giving you a sensation of palpitations.
Dr. Robert Vogt Lowell
Dr. Robert Vogt Lowell
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors